# SDR MASA2011012901828

- Difficulty date: January 27, 2011
- Submitted: January 30, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 30,951 hours, 24,458 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE LEFT SIDE OF SERVICE DOOR MISSING.  NO DEFECTS NOTED.
